MathSciNet Relay Station
MathSciNet bibliographic data
MR610965 54F20 (54F50)
Fugate, J. B.; Gordh, G. R., Jr.; Lum, Lewis Arc-smooth continua. Trans. Amer. Math. Soc. 265 (1981), no. 2, 545–561.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement